zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Homotopy perturbation method to time-fractional diffusion equation with a moving boundary condition. (English) Zbl 1159.65106
Summary: Homotopy perturbation method is successfully extended to solve time-fractional diffusion equation with a moving boundary condition and an approximate solution is obtained. The comparison with the exact solution shows that the approximate solution is sufficiently accurate for practical application in most cases.

65R20Integral equations (numerical methods)
45K05Integro-partial differential equations
26A33Fractional derivatives and integrals (real functions)
35K05Heat equation
Full Text: DOI
[1] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[3] Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. rep. 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[4] Metzler, R.; Klafter, J.: The restaurant at the end of the random walk: recent development in the description of anomalous transport by fractional dynamics, J. phys. A: math. Gen. 37, 161-208 (2004) · Zbl 1075.82018 · doi:10.1088/0305-4470/37/31/R01
[5] Xu, M. Y.; Tan, W. C.: Intermediate processes and critical phenomena: theory method and progress of fractional operators and their applications to modern mechanics, Sci. China ser. G: phys. Mech. astron. 49, 257-272 (2006) · Zbl 1109.26005 · doi:10.1007/s11433-006-0257-2
[6] Liu, J. Y.; Xu, M. Y.: An exact solution to the moving boundary problem with fractional anomalous diffusion in drug release devices, Z. angew. Math. mech. 84, 22-28 (2004) · Zbl 1073.35214 · doi:10.1002/zamm.200410074
[7] Li, X. C.; Xu, M. Y.; Wang, S. W.: Analytical solutions to the moving boundary problems with time -- space-fractional derivatives in drug release devices, J. phys. A: math. Theor. 40, 12131-12141 (2007) · Zbl 1134.35104 · doi:10.1088/1751-8113/40/40/008
[8] Li, X. C.; Xu, M. Y.; Wang, S. W.: Scale-invariant solutions to partial differential equations of fractional order with a moving boundary condition, J. phys. A: math. Theor. 41, 155202 (2008) · Zbl 1153.35088 · doi:10.1088/1751-8113/41/15/155202
[9] Crank, J.: Free and moving boundary problems, (1987) · Zbl 0629.35001
[10] Cohen, D. S.; Erneux, T.: Free boundary problems in controlled release pharmaceuticals: II. Swelling-controlled release, SIAM J. Appl. math. 48, 1466-1474 (1988) · Zbl 0704.35142 · doi:10.1137/0148090
[11] Lin, J. -S.; Peng, Y. -L.: Swelling controlled release of drug in spherical polymer-penetrant systems, Int. J. Heat mass transfer 48, 1186-1194 (2005) · Zbl 1189.76804 · doi:10.1016/j.ijheatmasstransfer.2004.08.031
[12] Aziz, A.; Na, T. Y.: Perturbation methods in heat transfer, (1984)
[13] Abdekhodaie, M. J.; Cheng, Y. -L.: Diffusional release of a dispersed solute from a spherical polymer matrix, J. memb. Sci. 115, 171-178 (1996)
[14] Abdekhodaie, M. J.; Cheng, Y. -L.: Diffusional release of a dispersed solute from planar and spherical matrices into finite external volume, J. contr. Release 43, 175-182 (1997)
[15] He, J. -H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, 257-262 (1999) · Zbl 0956.70017
[16] He, J. -H.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int. J. Non-linear mech. 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[17] He, J. -H.: Homotopy perturbation method: a new nonlinear analytical technique, Appl. math. Comput. 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[18] He, J. -H.: Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. Comput. 156, 527-539 (2004) · Zbl 1062.65074 · doi:10.1016/j.amc.2003.08.008
[19] He, J. -H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[20] He, J. -H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos soliton fract. 26, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[21] Odibat, Z.; Momani, S.: Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos soliton fract. 36, 167-174 (2008) · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[22] Momani, S.; Odibat, Z.: Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. lett. A 365, 345-350 (2007) · Zbl 1203.65212 · doi:10.1016/j.physleta.2007.01.046
[23] Wang, Q.: Homotopy perturbation method for fractional KdV -- Burgers equation, Chaos soliton fract. 35, 843-850 (2008) · Zbl 1132.65118 · doi:10.1016/j.chaos.2006.05.074
[24] Wang, Q.: Homotopy perturbation method for fractional KdV equation, Appl. math. Comput. 190, 1795-1802 (2007) · Zbl 1122.65397 · doi:10.1016/j.amc.2007.02.065
[25] Paul, D. R.; Mcspadden, S. K.: Diffusional release of a solute from a polymer matrix, J. memb. Sci. 1, 33-48 (1976)